Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 21, Number 2

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Hochschild cohomology of algebras of semidihedral type. I. Group algebras of semidihedral groups
A. I. Generalov.
St. Petersburg Math. J. 21 (2010), 163-201
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2549450
On certain properties of branching coefficients for affine Lie algebras
M. Ilyin, P. Kulish and V. Lyakhovsky.
St. Petersburg Math. J. 21 (2010), 203-216
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2549451
On the asymptotics of polynomials orthogonal on a system of curves with respect to a measure with discrete part
V. A. Kalyagin and A. A. Kononova.
St. Petersburg Math. J. 21 (2010), 217-230
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2549452
On arrangements of plane real quintics with respect to a pair of lines
A. B. Korchagin and G. M. Polotovskiĭ.
St. Petersburg Math. J. 21 (2010), 231-244
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2549453
Pseudocharacters of braid groups and prime links
A. V. Malyutin.
St. Petersburg Math. J. 21 (2010), 245-259
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2549454
Operators in the spaces of pseudocharacters of braid groups
A. V. Malyutin.
St. Petersburg Math. J. 21 (2010), 261-280
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2553045
Gap opening in the essential spectrum of the elasticity theory problem in a periodic half-layer
S. A. Nazarov.
St. Petersburg Math. J. 21 (2010), 281-307
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2553046
Duality theorem for motives
I. A. Panin and S. A. Yagunov.
St. Petersburg Math. J. 21 (2010), 309-315
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2553047
Solvability of algebras of pseudodifferential operators with piecewise smooth coefficients on smooth manifolds
B. A. Plamenevskiĭ.
St. Petersburg Math. J. 21 (2010), 317-351
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2553048
Spectral synthesis in the kernel of a convolution operator on weighted spaces
R. S. Yulmukhametov.
St. Petersburg Math. J. 21 (2010), 353-363
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2553049